Allchemists

One platform for all pharmacies and healthcare shops anywhere in the world. Welcome to our store!
Availability: In Stock

HEDEX EXTRA TAB

SKU: 2496248

£2.39

Hedex Extra is formulated to provide relief from a headache including migraines.

Information Leaflet
All Chemists
  • Name of shop: All Chemists
  • GPhC registraion number: 9011271
  • Address: 381 Church Lane, Kingsbury
    London
    NW9 8JB
    GB
    London

view seller details

Description

Hedex Extra provides quick and effective relief from headaches, backaches, nerve pains and menstrual cramps. It is formulated with paracetamol to take care of the ache and pain, combined with caffeine to speed up its effectiveness.

Uses / Instructions

Adults:

  • 2 tablets up to 4 times daily.
  • Maximum 8 tablets in 24 hours.

Children:

  • Not recommended except on medical advice.

Warnings

  • Do not take more than two tablets at any one time.
  • Do not take more than eight in 24 hours.
  • Do not take with any other medication containing paracetamol.

Side Effects

Like all medicines, Hedex Extra can have side effects, but not everybody gets them. A small number of people have had side effects.

Stop taking the medicine and tell your doctor immediately if you experience:

  • Allergic reactions which may be severe such as skin rash and itching sometimes with swelling of the mouth or face or shortness of breath
  • Skin rash or peeling, or mouth ulcers
  • Breathing problems. These are more likely if you have experienced them before when taking other painkillers such as ibuprofen and aspirin
  • Unexplained bruising or bleeding
  • Nausea, sudden weight loss, loss of appetite and yellowing of the eyes and skin.

If you do get any side effects, even those not mentioned in this leaflet, tell your doctor or pharmacist

Ingredients

Active ingredients:

Each tablet contains Paracetamol 500 mg and Caffeine 65 mg.

Other ingredients:

Starch pregelatinised, maize starch, polyvinyl pyrrolidone, potassium sorbate (E 202), purified talc, stearic acid, croscarmellose sodium, hypromellose and triacetin.

Reviews

There are no reviews yet.

Be the first to review “HEDEX EXTRA TAB”

Your email address will not be published. Required fields are marked *

Product Location

381 Church Ln, Kingsbury Green, London NW9 8JB, UK

Quick Comparison

SettingsHEDEX EXTRA TAB removeParacetamol 500mg Caplets removeGERMOLOIDS CREAM (55g) removeGaviscon Infant removeBeechams Cold & Flu Hot Lemon & Honey Sachets removeVitamin D3 1000IU remove
NameHEDEX EXTRA TAB removeParacetamol 500mg Caplets removeGERMOLOIDS CREAM (55g) removeGaviscon Infant removeBeechams Cold & Flu Hot Lemon & Honey Sachets removeVitamin D3 1000IU remove
Image
SKU24962484094751401042
Rating
Price£2.39£1.05£5.99£8.89£2.99£1.15
Stock

Out of stock

AvailabilityOut of stock
Add to cart

Add to cart

Add to cart

Add to cart

Add to cart

Read more

Add to cart

WeightN/AN/AN/AN/A50 kgN/A
DimensionsN/AN/AN/AN/A13 cmN/A
You're viewing: HEDEX EXTRA TAB £2.39
Add to cart

100% secure your website.
Powered by
Select the fields to be shown. Others will be hidden. Drag and drop to rearrange the order.
  • Image
  • SKU
  • Rating
  • Price
  • Stock
  • Availability
  • Add to cart
Click outside to hide the comparison bar
Compare
Shopping cart close